# SDR MASA200600262

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 2,526 hours, 1,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6435 PHX, RTL FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
